# SDR ASAA0781925

- Difficulty date: July 30, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Aircraft time: 53,302 hours, 28,373 cycles
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Cable
- Part number: S4913801AS86416
- Condition: Separated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND ENGINE EMERGENCY SHUTDOWN HANDLE CABLE SEPARATED DURING EMERGENCY SHUTDOWN SYSTEM TEST.  REPLACED CABLE, TESTED OK.
